Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight
Guo Feng
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
We introduce a new norm and a new K -functional K φ λ ( f ; t ) w , λ . Using this K -functional, direct and inverse approximation theorems for the Baskakov operators with the Jacobi-type weight are obtained in this paper.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/101852.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/101852.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:101852
DOI: 10.1155/2011/101852
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().